# SDR 03FDEA01053

- Difficulty date: July 2, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Te Flap Hinge
- Component: Hinge
- Component part number: ARC199114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD AFT HINGE INBOARD ACTUATOR LUG   BUSHING FOUND LOOSE.  RT WING OUTBOARD FLAP OUTBOARD AFT HINGE INBOARD ACTUATOR LUG LOOSE BUSHING REPLACED WITH NEW BUSHING AS PER FEDEX EA 1-5750-69353 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
